Stupid Question

melissa1987
By melissa1987 Latest Reply 2013-03-30 13:09:42 -0500
Started 2013-03-25 23:13:06 -0500

Hey I was wondering cuz I'm new to the 4 shots of insulin a day … If I only eat 3 times a day … Do I have to take the 4 shots. I'm just finding it hard to eat lately kinda depressed?


8 replies

jayabee52
jayabee52 2013-03-30 13:09:42 -0500 Report

What have your blood glucose BG) levels been? Take your log book to Dr and go over it with him/her. That kind of question needs your Dr's attention and agreement.

type1's mom
type1's mom 2013-03-30 10:37:28 -0500 Report

What shots r u taking? Lantus (long lasting) is needed to cover ur BS between meals. Most other insulins cover your meals. So sounds like u really need to talk to ur doc or nurse and let them see ur numbers and explain u don't want to eat that often. If u don't understand we'll enough u could cause major problems by adjusting yourself

Gwen214
Gwen214 2013-03-26 19:52:29 -0500 Report

Tell your doctor, and he/she can adjust your insulin. Also, let your doc know about why your not eating.

manapua72
manapua72 2013-03-26 19:03:39 -0500 Report

4 shots a day , woo you're doing good … I was up 8-9 shots a day when I was taking shots … I'm now on pump and doing a lot better … Good to see you on DC again … Oh I think you should ask your doctor that question … Also if your blood sugar is low then you wouldn't want to take insulin because that would only lower you more which could lead to problems …

tinkerbell54
tinkerbell54 2013-03-26 08:29:26 -0500 Report

u never stop doing what the dr tells u about ur insulin. For ur depression go take walk or listen good music. or start a garden . Tinkerbell54

Harlen
Harlen 2013-03-25 23:21:22 -0500 Report

Hello
First you need to know how to count carbs so you can better work with D.
You might even think of using a pump ??
If you test you will know if you need it or not
Best wishes
Harlen